Dr Gordwin Rodoigue
U78 Willow street
2 May 2019
Dear Dr Rodrigue
Re: Ms Monica Ross, aged 26
Ms Monica Ross, who often attempted sweide and recovering from acute ingestion of paracetamol overdose, requires further assessment and appropriate management following the discharge.
On 3 May 2019, Ms Ross was brought to the hospital emergency department in ambulance with the symptoms of slurred speech, headache, confusion and diophoresis after consumption of 20 paracetamol tablets with one bottle of beer. On admission, constricted pupils, fluctuation of vitals and responsiveness to verbal commands were noticed. Currently, her condition is stable, appears pale, feel drowsy and vomiting, subsided. N acetylcysteine was given to treat the condition. However, oral fluids and soft diet were tolerated and shows less interested in life.
Ms Ross works as an accountant and lives with mother and sister. Discharge is planned after receiving normal reports and consultation with toxicologist has been scheduled. Based on the aforementioned circumstances, it would be greatly beneficial if you could provide ongoing care and treatment to improve Ms Ross’s condition.
In case, any additional information is required, please do not hesitate to contact me.